Homepage of Anton Galaev
I am an associate professor at the Department of Mathematics, Faculty of Science, University of Hradec Králové
Research interests: differential geometry (pseudo-Riemannian geometry, holonomy group theory, supergeometry, foliation theory, characteristic classes of foliations).
Selected recent publications and preprints
Ya.V. Bazaikin and A.S. Galaev, Losik classes for codimension one foliations. arXiv: 1810.01143
A.S. Galaev, Comparison of approaches to characteristic classes of foliations. arXiv:1709.05888
A.S. Galaev, Holonomy classification of Lorentz-Kähler manifolds. In The Journal of Geometric Analysis. https://doi.org/10.1007/s12220-018-0027-1
A.S. Galaev, Holonomy algebras of Einstein pseudo-Riemannian manifolds. Journal of the London Mathematical Society 98 (2018), no. 2, 393-415. https://doi.org/10.1112/jlms.12135
A.S. Galaev, Holonomy groups of Lorentzian manifolds. Russian Mathematical Surveys 70 (2015), no. 2, 249—298.
All preprints and publications are available here arXiv
Activities (to be) organized
Conference Differential Geometry and its Applications, 1—7 of September 2019
Spring School Geometry and Topology, May 2018